# SDR ASOA201101762

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 424-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT PRESSURE FLOOR FS 424-559 LBL 36, STR 17.  REMOVED COSSOSION IAW SRM 51-21-06.   PERFORMED UT THICKNESS INSPECTION IAW MAC NDT INSP PROCEDURE UT-3 MIN.  MATERIAL REMAINING IS .071" WITHIN ALLOWABLE LIMITS OF REO 601R-53-41-666.
